An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Meth unpleasant beardhair-ingrowing

Discussion in 'Methamphetamine / Meth' started by Jamal, May 15, 2016.

  1. Jamal

    Jamal Member

    Hi,

    I'm new on here.
    I am 42, living in EU and even though I have my party drug experiences back in the day, 2 years ago I gave finally in on the meth that was again offered to me at some party. I tried slamming after a few moths of smoking it but preferred smoking. After my gum started to irritate too much, I went finally back to slamming which was a huge mistake. Now the problem obviously is the addiction but I am working on a rehabilitation program, should get in treatment next week, though I am trying for moths but always have an excuse ready to delay.
    My question actually and the reason for being here, writing my first ever msg on a forum is to understand more about the horrible fysical side effect I suffer from like for instance my beautiful full beard grown in to my face, having to pick and finally shave it all off. The pain is tremendous and obviously it looks like I'm 50 years older. I tried many use of different kinds of creams and oils like coconut-oil, drinking more water etc.
    why does this happen and does anyone know a solution apart from what I already know, which is to stop using?
    Thank you in advance

    Kind regards.
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Jamal... I left you a reply in another thread. In short, I can't answer your question, but I hope someone else might be able to.
  3. Scared sober

    Scared sober Member

    Finally I m not crazy! I'm sorry if it sounds like you're pain is my happiness it's not.I've had hair sewed all over my body my skin has a green film all over it .I finally took the plunge .Ofcourse I've tried everything,I'm seeing dermatologist at 330 .I have only been Clean since 5am.Today.I'll text after my appointment.